advertisement
Question
Posted by: Lira | 2009/11/16

the pill and laxatives

hi all
i am on Nordette and i' ve had a problem of constipation ever since i can remember. when i was pregnant my gynae prescribed Movicol and it helped. so now that i' m on the pill i was wndering if it is ok to take the Movicol for constipation/laxative. won' t it have the same effect as diarrhoea which will make the pill ineffective? please advise...thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As long as the Movicol does not give you diarrhoea, it would not affect the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/18

As long as the Movicol does not give you diarrhoea, it would not affect the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement